NIMESULIDE 100MG+ PARACETAMOL 325MG TABLET
NICLOC-P | NIMESULIDE 100MG+ PARACETAMOL 325MG TABLET
Brand Name : NICLOC-P
NIMESULIDE 100MG+ PARACETAMOL 325MG
This combination of Nimesulide and paracetamol helps in relieving pain in different body parts. It functions by blocking the secretion of certain chemical messengers that are causing symptoms such as fever, pain, redness, swelling, inflammation, etc. This composition belongs to the nonsteroidal anti-inflammatory drug (NSAID) group of medication. It basically blocks those chemical messengers in the brain that tell us that we have pain somewhere in the body.
Paracetamol is also used in curing several conditions, majorly relieving pain and reducing high fevers. It reduces pain such as muscle pain, arthritis, etc. without any impact on the underlying inflammation or swelling in the joints.
Dosage: NIMESULIDE 100MG+ PARACETAMOL 325MGis an oral medication to be taken with a glass of water. Take this medicine after having food, this will keep your stomach happy. The dosage is based on the patient’s medical condition and age and other aspects.
Precautions:
- Take this medicine with food to avoid an upset stomach.
- Avoid doing anything that requires focus and attention as this medicine might make you feel dizzy.
- Avoid taking this medicine if you have any allergies to NSAIDs.
- It is advised not to chew, break, or crush the medicine.
- Pregnant or breastfeeding women should avoid taking this and rather consult a doctor if required.
- Overdose can cause serious harm.
- Disclose the details of your medical history and any other drug you’ve been taking.
- Clarify your pharmacist of any allergy to NSAIDs or any other allergy
- Avoid consuming alcohol during the course of this medication.
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet.